# SDR AALA201809149011

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 68,909 hours, 18,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING OUTBOARD TRAILING EDGE FLAP HAS MOISTURE INGRESS.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE FLAP IAW AMM 27-51-22.
